Skip to content

A Generalized War of Attrition

Bishop, D. T., & Cannings, C. (1978). A Generalized War of Attrition. Journal of Theoretical Biology, 70(1), 85-124.

Type
Journal article
Intellectual base
Primary research
Year
1978
Volume
70
Issue
1
Pages
85-124
ISSN
0022-5193
DOI
10.1016/0022-5193(78)90304-1
DOI registrant
Elsevier
Link
https://doi.org/10.1016/0022-5193(78)90304-1
Cited from
economics_finance

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:44ccecca0e0f · see in the full table